# SDR SWAA2019112639150

- Difficulty date: November 20, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 54,011 hours, 31,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143A811212
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR UPPER DOOR FRAME WEB CORRODED AT BS. 460, STR. 19R. / REPAIRED WEB PER EA & ER.
